Asymptotic behavior of the solutions of an ordinary second order differential equation
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2093-2095
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a15,
author = {S. N. Olekhnik},
title = {Asymptotic behavior of the solutions of an ordinary second order differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2093--2095},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a15/}
}
S. N. Olekhnik. Asymptotic behavior of the solutions of an ordinary second order differential equation. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2093-2095. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a15/